ARM PAIN AFTER CHEMO

I had a change in chemo drug to Vinblastine from Vincristine as I have peripheral neuropathy in my finger tips. However, after having the Vinblastine a week ago I'm now in terrible pain radiating up my whole left arm from the cannula injection site. I've been back to the hospital and they aren't sure what it is so suggested pain killers and a hot wrap with brufen topical gel but after 2 days of this I'm still in agony. 

Is there anyone who has experienced anything like this and/or anyone who can give advice on how to cope. ️

Parents
  • I too woke up to severe arm pain. I researched and it isn't peripheral neuropathy. I found it is from muscle damage and muscle wasting. The only thing that works is yoga arm stretches and gentle stretching and strengthening. It is working. I was able to sleep last night. Google muscle wasting and chemo. I just need to gently remind my muscles to find where they used to be. Hope this works. Doctors didn't know this so messaged my oncologist to let her know too. Good luck and hope we heal.

Reply
  • I too woke up to severe arm pain. I researched and it isn't peripheral neuropathy. I found it is from muscle damage and muscle wasting. The only thing that works is yoga arm stretches and gentle stretching and strengthening. It is working. I was able to sleep last night. Google muscle wasting and chemo. I just need to gently remind my muscles to find where they used to be. Hope this works. Doctors didn't know this so messaged my oncologist to let her know too. Good luck and hope we heal.

Children
No Data